# SDR AWXA200300845

- Difficulty date: July 26, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 9,458 hours, 3,648 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 325030
- Condition: Overheated
- Location: Seat Row 16 Lt
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM SAN EN ROUTE FOR LAS AT 20,000 FT, FLT ATTENDANT REPORTED A STRONG ELECTRICAL BURNING ODOR IN MID TO AFT CABIN, DIVERTED TO LAX.  MAINTENANCE FOUND CABIN LIGHTING BALLAST AT SEAT ROW 16 LT EXTREMELY HOT.  REMOVED AND REPLACED BALLAST, PERFORMED ENGINE RUN OPERATING BOTH A/C PACKS, INSPECTED ALL LIGHTING AND ELECTRICAL BOXES, NO BURNING ODOR NOTED.  OPERATIONAL TEST OF LIGHT BALLAST SEAT ROW 16 LT WAS GOOD.
